Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2012, 6:37 PM EDT for Floyd County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2012, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 12, 2012, 7:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 104 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WWUS82 KFFC 122237
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU JUL 12 2012
GAZ019-122300-
637 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 700 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ARMUCHEE...MOVING NORTHEAST
AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN AS IT MOVES
ACROSS FLOYD COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROME...ARMUCHEE...SHANNON...PINSON AND EVERETT
SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3443 8518 3452 8514 3458 8507 3455 8506
3454 8509 3447 8509 3446 8511 3443 8509
3442 8511 3439 8501 3435 8501 3432 8503
3421 8523 3435 8535
TIME...MOT...LOC 2237Z 233DEG 11KT 3434 8521
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:14 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 12, 3:14 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT THU JUL 12 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... PLUME OF DEEPER MOISTURE CAN BE NOTED ON SATELLITE STRETCHING FROM EASTERN TX INTO THE TENNESSEE VALLEY AND IS ASSOCIATED WITH A WEAKNESS IS THE UPPER FLOW. LOCALIZED AREA OF HIGHER MOISTURE CAN ALSO BE NOTED ON VISIBLE SATELLITE WITH A LINE STRETCHING FROM NORTH FLORIDA INTO WEST GA. WILL HAVE TO CLOSELY WATCH THE LINE OF CONVECTION ASSOCIATED WITH THIS AS IT APPEARS TO BE SLOW MOVING OUT OF THE AREA. STATIONARY FRONT HAS DRIFTED INTO THE CENTRAL PART OF THE CWA. COPIOUS AMOUNTS OF MOISTURE REMAIN ACROSS THE CWA WITH DEW POINTS GENERALLY IN THE LOWER 70S. PW VALUES HAVE INCREASED TODAY TO 1.95 INCHES ON THE 12Z FFC SOUNDING AND GFS BUFR SOUNDINGS SUGGESTED OVER 2 INCHES THIS AFTERNOON AND STILL CLOSE TO TWO INCHES ON FRIDAY. ONE OF THE PRIMARY CONCERNS THROUGH THE SHORT TERM CONTINUES TO BE FLASH FLOODING POTENTIAL. SEE THE HYDROLOGY SECTION FOR DETAILS. ISOLATED SEVERE STORMS ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS THE SOUTHERN HALF OF THE CWA WITH THE WARMER TEMPS/HIGHER INSTABILITY. APPEARS PSEUDO WEDGE REMAINS IN PLACE THROUGH TONIGHT AND THAT WILL ALSO HELP TO SUPPRESS SEVERE ACROSS NORTHEAST GA. BEST MOISTURE PULLS NORTHWARD TONIGHT AND FRIDAY INTO THE OHIO VALLEY AS WEAK RIDGING BUILDS INTO THE CWA FROM THE ATLANTIC. THIS WILL HELP TO DECREASE OUR RAIN CHANCES ON FRIDAY BUT STILL HIGHER THAN NORMAL SUMMERTIME POPS. MAY SEE CLOUD COVERAGE IMPROVE QUICKER ON FRIDAY SO INSTABILITY VALUES ARE EXPECTED TO BE HIGHER WITH MUCAPE AROUND 3000 J/KG. ONCE AGAIN ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH WIND GUSTS THE PRIMARY CONCERN. OVERNIGHT LOWS ARE CLOSER TO A MAV/MET BLEND. MAX TEMPS FOR FRIDAY ARE CLOSER TO THE WARMER MAV. THINK THAT LOOKS MORE REASONABLE WITH EXPECTING TO SEE SOME BREAKS IN THE CLOUDS TOMORROW. MAX TEMPS WILL STILL REMAIN A FEW DEGREES BELOW NORMAL. 11 .LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME...SEE PREVIOUS DISCUSSION BELOW. 20 PREVIOUS LONG TERM DISCUSSION/FRIDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGE STARTING TO BUILD WESTWARD FROM THE ATLANTIC AT THE BEGINNING OF THE LONG TERM. THIS SHOULD PUSH THE AXIS OF DEEP MOISTURE AND INSTABILITY WEST AND NORTH OF THE FORECAST AREA. RIDGE FLATTENS SOME BY MID WEEK AS A TROUGH GOES ACROSS THE GREAT LAKES. WITH AN EAST TO SOUTHEAST FLOW THROUGH THE PERIOD AND DAYTIME HEATING...CHANCE OR SLIGHT CHANCE STILL LOOKS REASONABLE ACROSS THE FORECAST AREA. TEMPERATURES REMAINING WARM THROUGH THE PERIOD. 41 && .HYDROLOGY... RAINFALL TOTALS THROUGH FRIDAY NIGHT ARE AROUND ONE QUARTER OF AN INCH ACROSS THE SOUTHEAST PART OF THE CWA TO A HALF INCH ACROSS THE REST OF CENTRAL GEORGIA AND INTO NORTH GEORGIA. ISOLATED HIGHER AMOUNTS ARE EXPECTED WITH THE THUNDERSTORMS AND WHERE ANY TRAINING SETS UP. 1 HR FFG VALUES ARE 2 INCHES ACROSS THE NORTH AND TWO AND A HALF TO THREE ACROSS THE CENTRAL PART OF THE STATE. WITH UNCERTAINTY WHERE HIGHER AMOUNTS WILL OCCUR...WILL NOT ISSUE A FLASH FLOOD WATCH...HOWEVER WILL STILL NEED TO CLOSELY MONITOR FOR FLASH FLOODING AS AN ISOLATED EVENT IS STILL POSSIBLE. 11 && AVIATION... 18Z UPDATE... CONVECTION HAS ALREADY STARTED AGAIN ACROSS THE CWA. EXPECT COVERAGE TO FILL IN AS WE GET CLOSER TO 22-00Z. EVEN THOUGH TSRA MAY NOT BE INTRODUCED INTO SITES UNTIL AFTER 20Z...ITS POSSIBLE THAT SITES WILL SEE SOMETHING EARLIER. OVERALL CONFIDENCE ON THE TIMING OF THE START OF TSRA AT EACH SITE IS LOW. MVFR TO VFR CONDITIONS WILL DETERIORATE OVERNIGHT AGAIN TO IFR. EAST WINDS WILL CONTINUE EXCEPT EXPECT VRB AND GUSTY WINDS NEAR TSRA. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH 06Z...THEN LOW CONFIDENCE. LOW CONFIDENCE ON START OF TSRA. HIGH CONFIDENCE ON WIND DIRECTION EXCEPT LOW CONFIDENCE NEAR TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 86 70 89 / 70 50 50 30 ATLANTA 70 86 71 86 / 80 50 50 30 BLAIRSVILLE 68 82 68 82 / 80 60 60 40 CARTERSVILLE 69 87 70 87 / 80 50 50 40 COLUMBUS 72 90 73 90 / 70 40 40 30 GAINESVILLE 69 84 71 86 / 80 50 50 40 MACON 71 90 73 92 / 60 50 50 30 ROME 68 88 71 90 / 80 60 60 50 PEACHTREE CITY 69 87 70 88 / 70 50 50 30 VIDALIA 73 90 73 92 / 40 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Jul 12, 2:55 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT THU JUL 12 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 255 PM EDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA THROUGH TONIGHT AS A BROAD UPPER LEVEL TROUGH PERSISTS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...DAMAGING WINDS...FREQUENT LIGHTNING AND LARGE HAIL. THE BEST CHANCES FOR DAMAGING WINDS AND HAIL WILL BE SOUTH OF A LINE FROM NEWNAN TO ATHENS WITH HEAVY RAIN THE MAIN THREAT TO THE NORTH. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER TROUGH...COMBINED WITH MODERATE INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 3:59 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT THU JUL 12 2012
GAZ086-122030-
359 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL COUNTY
UNTIL 430 PM EDT...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR GARFIELD
TO NEAR NUNEZ...AND MOVING NORTH-NORTHWEST AT 15 TO 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING... WIND GUSTS TO 35 MPH AND HEAVY RAIN AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE LEXSY...TWIN CITY...NUNEZ...GARFIELD...
CANOOCHEE...COVENA...SWAINSBORO...MODOC...SUMMERTOWN...COLEMANS
LAKE...BLUNDALE...THREE POINTS AND DELLWOOD. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8239 3244 8238 3247 8244 3261 8253
3264 8251 3265 8247 3269 8250 3272 8245
3276 8244 3278 8240 3281 8241 3281 8237
3284 8233 3281 8222 3282 8215 3266 8208
3264 8204
TIME...MOT...LOC 1958Z 166DEG 18KT 3269 8212 3258 8228
3245 8240Special weather statement, Jul 12, 5:08 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT THU JUL 12 2012
GAZ085-097-122130-
508 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS AND JOHNSON
COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BREWTON...AND MOVING NORTHWEST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND VERY HEAVY RAIN AS IT MOVES
ACROSS NORTHEAST LAURENS AND WESTERN JOHNSON COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREWTON...
SPANN...LOVETT...WRIGHTSVILLE AND TUCKERS CROSSROAD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3257 8264 3250 8284 3270 8297 3274 8294
3276 8295 3281 8282 3281 8280 3279 8277
3277 8276 3278 8274
TIME...MOT...LOC 2107Z 155DEG 24KT 3262 8279Special weather statement, Jul 12, 5:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU JUL 12 2012
GAZ019-122215-
550 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FLOYD COUNTY
UNTIL 615 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOSA...AND MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD COUNTY
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COOSA...ROME...SHANNON...PINSON...ARMUCHEE AND EVERETT SPRINGS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3429 8542 3428 8539 3433 8537 3439 8529
3443 8518 3450 8516 3452 8513 3448 8509
3446 8511 3443 8509 3442 8511 3439 8501
3428 8503 3411 8532 3425 8546
TIME...MOT...LOC 2150Z 228DEG 13KT 3424 8531Special weather statement, Jul 12, 6:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU JUL 12 2012
GAZ050-060-061-122300-
625 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM...GREENE AND
HANCOCK COUNTIES UNTIL 700 PM EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR DEVEREUX TO NEAR OCONEE
SPRINGS PARK...AND MOVING NORTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN AS THEY MOVE
ACROSS PARTS OF PUTNAM...GREENE AND HANCOCK COUNTIES THROUGH 700 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE SPRINGS
PARK...FLAT ROCK...ROCKVILLE...WARFIELD...REYNOLDS PLANTATION...
HARMONY...ROCK EAGLE 4-H CENTER...PHOENIX AND EATONTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8319 3319 8327 3338 8349 3348 8335
3347 8333 3349 8327 3327 8306
TIME...MOT...LOC 2224Z 140DEG 14KT 3328 8321Special weather statement, Jul 12, 6:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU JUL 12 2012
GAZ019-122300-
637 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 700 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ARMUCHEE...MOVING NORTHEAST
AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN AS IT MOVES
ACROSS FLOYD COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROME...ARMUCHEE...SHANNON...PINSON AND EVERETT
SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3443 8518 3452 8514 3458 8507 3455 8506
3454 8509 3447 8509 3446 8511 3443 8509
3442 8511 3439 8501 3435 8501 3432 8503
3421 8523 3435 8535
TIME...MOT...LOC 2237Z 233DEG 11KT 3434 8521The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:33 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 11, 9:14 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jul 11, 9:32 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jul 11, 9:38 PM EDT | Special Weather Statement | FFC | Cobb | 22 min |
| Jul 11, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 39 min |
| Jul 11, 9:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 11, 11:33 PM EDT | Special Weather Statement | FFC | Cobb | 42 min |
| Jul 11, 11:50 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| Jul 12, 3:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 12, 5:08 PM EDT | Special Weather Statement | FFC | Johnson | 22 min |
| Jul 12, 5:50 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 12, 6:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 46 min |
| Jul 12, 7:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.